This page will soon contain an overview of our research activities.

 

Publications

  • Weiss, Michael. . ‘Truncated operads and simplicial spaces.’ Tunisian Journal of Mathematics 2019, No. 1: 109-126. doi: 10.2140/tunis.2019.1.109. [Accepted]

  • Wulkenhaar R. Integrability in a 4D QFT model.’ contributed to the Oberwolfach workshop Recent Mathematical Developments in Quantum Field Theory, Oberwolfach, . doi: 10.4171/OWR/2016/36.
  • Lechner Gandalf, Schlemmer Jan. . ‘Thermal Equilibrium States for Quantum Fields on Non-commutative Spacetimes.’ In Quantum Mathematical Physics, edited by Finster Felix, Kleiner Johannes, Röken Christian, Tolksdorf Jürgen. Basel: Birkhäuser. doi: 10.1007/978-3-319-26902-3. [In Press]
  • Grosse H, Wulkenhaar R. . A solvable four-dimensional QFT.’ In Quantum Mathematical Physics - A Bridge between Mathematics and Physics, edited by Finster F, Kleiner J, Röken C, Tolksdorf J, 137-161. Springer International Publishing Switzerland 2016. doi: 10.1007/978-3-319-26902-3_8.
  • Eckstein M, Sitarz A, Wulkenhaar R. . The Moyal Sphere.’ J. Math. Phys. 2016, No. 57: 112301. doi: 10.1063/1.4965446.
  • Buss A., Echterhoff S., Willett R. . Exotic crossed products.’ In Operator Algebras and Applications, The Abel Symposium 2015, edited by Carlsen T.M., Larsen N.S., Neshveyev S., Skau C, 61-108.: Springer International Publishing. doi: 10.1007/978-3-319-39286-8-3.
  • Milk R, Rave S, Schindler F. . pyMOR - Generic algorithms and interfaces for model order reduction.’ SIAM Journal on Scientific Computing 38, No. 5: 194-216. doi: 10.1137/15M1026614.
  • Harvey John. . ‘Convergence of isometries, with semicontinuity of symmetry of Alexandrov spaces.’ Proceedings of the American Mathematical Society 2016. doi: 10.1090/proc/12994. [In Press]
  • Barnes D.,Eldred R.,. . ‘Capturing Goodwillie's derivative.’ Journal of Pure and Applied Algebra 220, No. 1: 197-222. doi: 10.1016/j.jpaa.2015.06.006.
  • Arasteh Rad Esmail, Hartl Urs. . Langlands-Rapoport Conjecture over Function Fields , . [Submitted]
  • Maxim Laurentiu, Saito Morihiko, Schürmann Jörg. . ‘Hirzebruch–Milnor Classes and Steenbrink Spectra of Certain Projective Hypersurfaces.’ Contributed to the Arbeitstagung Bonn 2013, Bonn. doi: 10.1007/978-3-319-43648-7_9.
  • Hartl U., Hüsken S. . ‘A criterion for good reduction of Drinfeld modules and Anderson motives in terms of local shtukas.’ Annali della Scuola Normale Superiore di Pisa, Classe di Scienze 15: 25-43. doi: 10.2422/2036-2145.201304_007.
  • Winter Wilhelm. . ‘Classifying crossed product C*-algebras.’ Amer. J. Math 138: 793-820.
  • Winter W. . Classifying crossed product {$\rm C^*$}-algebras.’ Amer. J. Math. 138, No. 3: 793-820. doi: 10.1353/ajm.2016.0029.
  • Schneider Peter, Venjakob Otmar. . ‘Coates-Wiles homomorphisms and Iwasawa cohomology for Lubin-Tate extensions.’ In Elliptic Curves, Modular Forms, and Iwasawa Theory, edited by Loeffler D, Zerbes S, 401-468.: Springer.
  • Schneider Peter, Zink Ernst-Wilhelm. . ‘Tempered representations of p-adic groups: Special idempotents and topology.’ Selecta Math. 2016, No. 22: 2209-2242.
  • Haagerup U., Knudby S., de Laat T. . ‘A complete characterization of connected Lie groups with the Approximation Property.’ Annales Scientifiques de l'École Normale Supérieure 49, No. 4: 927-946.
  • Timmermann Thomas. . ‘Integration on algebraic quantum groupoids.’ Internat. J. Math. 27, No. 2. [In Press]
  • Enock M., Timmermann T. . Measured quantum transformation groupoids.’ Journal of Noncommutative Geometry 10, No. 3: 1143-1214. doi: 10.4171/JNCG/257.
  • Buss A., Echterhoff S. . Weakly proper group actions, mansfield’s imprimitivity and twisted landstad duality.’ Transactions of the American Mathematical Society 368, No. 1: 249-280.
  • Buss Alcides, Echterhoff Siegfried. . Rieffel proper actions.’ Journal of Operator Theory 75: 49-73. doi: 10.7900/jot.2014oct28.2047.
  • Farah I, Hart B, Lupini M, Robert L, Tikuisis A, Vignati A, Winter W. . ‘The model theory of nuclear C*-algebras.’ arXiv 2016. [Submitted]
  • Hartl Urs, Juschka Ann-Kristin. . Pink's Theory of Hodge Structures and the Hodge Conjecture over Function Fields , . [Submitted]
  • Winter W. . ‘Operator Algebras and Applications.’ In QDQ vs. UCT, 321-342.: Springer.
  • Hartl Urs. . Isogenies of abelian Anderson A-modules and A-motives , . [Submitted]
  • Hirshberg I, Szabo G, Winter W, Wu J. . ‘Rokhlin dimension for flows.’ Comm. Math. Phys. 2016. [Submitted]
  • Kramer L. . On small abstract quotients of Lie groups and locally compact groups.’ Journal of Geometry null, No. null: 1-23. doi: 10.1007/s00022-016-0315-5. [In Press]
  • Bastian P, Engwer C, Fahlke J, Geveler M, Göddeke D, Iliev O, Ippisch O, Milk R, J M, Müthing S, Ohlberger M, Ribbrock D, Turek S. . ‘Advances concerning multiscale methods and uncertainty quantification in EXA-DUNE.’ In Software for Exascale Computing - SPPEXA 2013-2015, edited by Hans-Joachim Bungartz, Philipp Neumann, Wolfgang E. Nagel, 25-43. doi: 10.1007/978-3-319-40528-5_2.
  • Reis Rui, Weiss Michael. . ‘Pontryagin classes and functor calculus.’ Journal of the European Mathematical Society 2016: 1769-1811. doi: 10.4171/JEMS/629.
  • Evington Samuel, Pennig Ulrich. . ‘Locally trivial W*-bundles.’ International Journal of Mathematics 2016. [Submitted]
  • Benedetti Gabriele. . On closed orbits for twisted autonomous Tonelli Lagrangian flows.’ In Publicaciones Matemáticas del Uruguay, special issue dedicated to Ricardo Mañé, edited by Maderna Ezequiel, Rifford Ludovic, 1. [In Press]
  • Ohlberger M, Rave S, Schindler F. . ‘Adaptive Localized Model Reduction.’ Oberwolfach Reports 13, No. 3: 2406-2409. doi: 10.4171/OWR/2016/42.
  • Nena Röttgen. . ‘Trapped Reeb orbits do not imply periodic ones.’ In Oberwolfach Reports No. 34/2015, edited by Huisken Gerhard.: EMS Publishing House. doi: 10.4171. [Accepted]
  • Hartl Urs, Singh Rajneesh Kumar. . Periods of Drinfeld modules and local shtukas with complex multiplication , . [Submitted]
  • Breuil Christophe, Hellmann Eugen, Schraen Benjamin. . ‘Smoothness and classicality on eigenvarieties.’ Inventiones Math --. [Accepted]
  • Brasselet Jean-Paul, Schürmann Jörg, Yokura Shoji. . ‘Motivic and derived motivic Hirzebruch classes.’ Homology Homotopy Appl. 2016. doi: 10.4310/HHA.2016.v18.n2.a16.
  • Hellmann, Eugen. . ‘Families of p-adic Galois representations and (phi,Gamma)-modules.’ Commentarii Math. Helvetici 91.
  • Breuil Christophe, Hellmann Eugen, Schraen Benjamin. . ‘Une interpretation modulaire de la variete trianguline.’ Math. Annalen --. [Accepted]
  • de Laat T., Mimura M., de la Salle M. . ‘On strong property (T) and fixed point properties for Lie groups.’ Annales de l'Institut Fourier 66, No. 5: 1859-1893. doi: 10.5802/aif.3051.
  • Hellmann Eugen, Benjamin Schraen. . ‘Density of potentially crystalline representations of fixed weight.’ Compositio Math. 152.
  • Geiges Hansjörg, Zehmisch Kai. . ‘The Weinstein conjecture for connected sums.’ International Mathematics Research Notices 2016.
  • Haagerup U., de Laat T. . ‘Simple Lie groups without the Approximation Property II.’ Transactions of the American Mathematical Society 368: 3777-3809. doi: 10.1090/tran/6448.
  • Hansjörg Geiges, Kai Zehmisch. . ‘Reeb dynamics detects odd balls.’ Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 15: 663-681.
  • Suhr S., Zehmisch K. . Linking and closed orbits.’ Abhandlungen aus dem Mathematischen Seminar der Universitat Hamburg 86, No. null: 133-150. doi: 10.1007/s12188-016-0118-5.
  • Geiges H., Zehmisch K. . Cobordisms between symplectic fibrations.’ Manuscripta Mathematica null, No. null: 1-10. doi: 10.1007/s00229-016-0901-8. [In Press]
  • Geiges H., Röttgen N., Zehmisch K. . From a Reeb orbit trap to a Hamiltonian plug.’ Archiv der Mathematik 107, No. 4: 397-404. doi: 10.1007/s00013-016-0916-0.
  • Grosse H, Wulkenhaar R. . On the fixed point equation of a solvable 4D QFT model.’ Vietnam Journal of Mathematics 2016, No. 44: 153-180. doi: 10.1007/s10013-015-0174-7.

  • Cuntz J, Vershik A. . C*-Algebras Associated with Endomorphisms and Polymorphisms of Compact Abelian Groups.’ Communications in Mathematical Physics 321, No. 1: 157-179. doi: 10.1007/s00220-012-1647-0.
  • Cuntz J, Deninger C, Laca M. . C*-algebras of Toeplitz type associated with algebraic number fields.’ Mathematische Annalen 355, No. 4: 1383-1423. doi: 10.1007/s00208-012-0826-9.
  • Buchweitz R-O, Hille L. . Hochschild (co-)homology of schemes with tilting object.’ Transactions of the American Mathematical Society 365, No. 6: 2823-2844.
  • Winges, C. . ‘A note on the L-theory of infinite product categories.’ Forum Mathematicum 25, No. 4: 665-676. doi: 10.1515/FORM.2011.128.
  • Eldred,Rosona R.,. . Cosimplicial models for the limit of the Goodwillie tower.’ Algebraic and Geometric Topology 13, No. 2: 1161-1182. doi: 10.2140/agt.2013.13.1161.
  • Zehmisch,Kai K.,. . ‘The annulus property of simple holomorphic discs.’ Journal of Symplectic Geometry 11, No. 1: 135-161.
  • Cuntz Joachim, Echterhoff Siegfried, Li Xin. . ‘On the K-theory of crossed products by automorphic semigroup actions.’ The Quarterly Journal of Mathematics 64.
  • Zehmisch,Kai K.,Ziltener,Fabian F.,. . ‘Discontinuous symplectic capacities.’ Journal of Fixed Point Theory and Applications 14, No. 1: 299-307. doi: 10.1007/s11784-013-0148-x.
  • Hartl Urs, Kwickert Klaudia. . ‘Constructing the Cubus simus and the Dodecaedron simum via paper folding.’ Geometriae Dedicata 166: 1-14. doi: 10.1007/s10711-012-9781-6.
  • Halupczok K, Suger B. . ‘Partial sums of the Möbius function in arithmetic progressions assuming GRH.’ Functiones et Approximatio 48.1: 61-90.
  • Cappell Sylvain, Maxim Laurentiu, Ohmoto Toru, Schürmann Jörg, Yokura Shoji. . ‘Characteristic classes of Hilbert schemes of points via symmetric products.’ Geom. Topol. 17: 1165-1198. doi: 10.2140/gt.2013.17.1165.
  • Arasteh Rad Esmail, Hartl Urs. . Uniformizing the Stacks of Global G-Shtukas , . [Accepted]
  • Albers P, Frauenfelder U. . Exponential decay for sc-gradient flow lines.’ J. Fixed Point Theory Appl. 13, No. 2: 571--586. doi: 10.1007/s11784-013-0126-3.
  • Albers P, Merry WJ. . Translated points and Rabinowitz Floer homology.’ J. Fixed Point Theory Appl. 13, No. 1: 201--214. doi: 10.1007/s11784-013-0114-7.
  • Schneider P, Venjakob O. . ‘A splitting for K1 of completed group rings.’ Comment. Math. Helv. 88 2013.
  • Toms A S, Winter Wilhelm. . ‘Minimal dynamics and K-theoretic rigidity: Elliott's conjecture.’ Geom. Funct. Anal. 23: 467-481.
  • Schneider P, Venjakob O. . ‘SK_1 and Lie algebras.’ Math. Ann. 357 2013.
  • Schneider P, Venjakob O. . ‘K_1 of certain Iwasawa algebras, after Kakde.’ In Noncommutative Iwasawa Main Conjectures over Totally Real Fields, edited by Coates, Schneider, Sujatha, Venjakob, 79-123.
  • Schneider P. . Modular Representation Theory of Finite Groups.
  • de Laat T. . ‘Approximation properties for noncommutative Lp-spaces associated with lattices in Lie groups.’ Journal of Functional Analysis 264, No. 10: 2300-2322. doi: 10.1016/j.jfa.2013.02.014.
  • Dadarlat Marius, Pennig Ulrich. . A Dixmier-Douady theory for strongly self-absorbing C*-algebras.’ Journal für die reine und angewandte Mathematik 2014. [Accepted]
  • Haagerup U., de Laat T. . ‘Simple Lie groups without the Approximation Property.’ Duke Mathematical Journal 162, No. 5: 925-964. doi: 10.1215/00127094-2087672.
  • Dadarlat Marius, Pennig Ulrich. . Unit spectra of K-theory from strongly self-absorbing C*-algebras.’ Algebraic and Geometric Topology 2015, No. 15: 137-168.
  • Echterhoff S, Laca M. . The primitive ideal space of the C*-algebra of the affine semigroup of algebraic integers.’ Math. Proc. Cambridge Philos. Soc. 154, No. 1: 119--126. doi: 10.1017/S0305004112000485.
  • Hoffkamp Andrea, Schnieder Jörn, Paravicini Walther. . ‘Mathematical enculturation - argumentation and proof at the transition from school to university.’ Contributed to the CERME 8, Antalya, 2013, Antalya.
  • Hartl Urs. . ‘On a Conjecture of Rapoport and Zink.’ Inventiones Mathematicae 193: 627-696. doi: 10.1007/s00222-012-0437-9.
  • Paravicini Walther. . ‘A Generalised Green-Julg Theorem for Proper Groupoids and Banach Algebras.’ Journal of Noncommutative Geometry 7, No. 1: 149-190.
  • Hartl Urs, Hellmann Eugen. . The universal familly of semi-stable p-adic Galois representations , . [Submitted]
  • Larsen Nadia, Li Xin. . ‘Dilations of semigroup crossed products as crossed products of dilations.’ Proceedings of the American Mathematical Society 141: 1597-1603.
  • Halupczok K. . ‘Goldbach's problem with primes in arithmetic progressions and in short intervals.’ J. Théor. Nombres Bordeaux 25, No. 2: 331--351.
  • Li Xin. . ‘Nuclearity of semigroup C*-algebras and the connection to amenability.’ Advances in Mathematics 244: 626-662.
  • Paravicini Walther. . ‘The Spectral Radius in C_0(X)-Banach Algebras.’ Journal of Noncommutative Geometry 7, No. 1: 135-147.
  • Gayral V, Wulkenhaar R. . ‘Spectral geometry of the Moyal plane with harmonic propagation.’ J. Noncommut. Geom 7: 939--979. doi: 10.4171/JNCG/140.
  • Paravicini Walther. . ‘The Bost Conjecture and Proper Banach Algebras.’ Journal of Noncommutative Geometry 7, No. 1: 191-202.
  • Maxim Laurentiu, Schürmann Jörg. . Characteristic classes of singular toric varieties.’ Electron. Res. Announc. Math. sci. 20: 109-120.
  • Boavida de Brito P, Weiss M. . ‘Manifold calculus and homotopy sheaves.’ Homology, Homotopy and Applications 15, No. 2: 361-383. doi: 10.4310/HHA.2013.v15.n2.a20.
  • Joachim Cuntz. . ‘Quillen's work on the foundations of cyclic cohomology.J. K-Theory 2013, No. 11(3): 559-574.
  • Grosse H, Wulkenhaar R. . ‘Construction of a Noncommutative Quantum Field Theory.’ In Spectral Analysis, Differential Equations and Mathematical Physics: A Festschrift in Honor of Fritz Gesztesy's 60th Birthday, edited by Holden H, Simon B, Teschl G, 153--163. American Mathematical Society.
  • Cuntz J, Deninger C, Laca M. . ‘C*-algebras of Toeplitz type associated with algebraic number fields.’ Mathematische Annalen 1. [Accepted]
  • Zehmisch,Kai K.,. . ‘The codisc radius capacity.’ Electronic Research Announcements in Mathematical Sciences 20: 77-96. doi: 10.3934/era.2013.20.77.
  • Quick, Gereon. . ‘Profinite G-spectra.’ Homology, Homotopy and Applications 15: 39. doi: http://dx.doi.org/10.4310/HHA.2013.v15.n1.a9.
  • Geiges, Hansjörg; Zehmisch, Kai. . ‘How to recognize a 4-ball when you see one.’ Münster Journal of Mathematics 6.
  • Quick, Gereon. . ‘Continuous homotopy fixed points for Lubin-Tate spectra.’ Homology, Homotopy and Applications 15: 32. doi: http://dx.doi.org/10.4310/HHA.2013.v15.n1.a10.
  • de Laat T. . ‘On the Grothendieck Theorem for jointly completely bounded bilinear forms.’ In Operator Algebra and Dynamics, edited by T.M. Carlsen et al., 211-221. Berlin: Springer. doi: 10.1007/978-3-642-39459-1_10.
  • Quick, Gereon. . ‘Homotopy theory of smooth compactifications of algebraic varieties.’ New York Journal of Mathematics 19: 12.
  • Hellmann, Eugen. . ‘On arithmetic families of filtered phi-modules and crystalline representations.’ J. Inst. Math. Jussieu 12.
  • Maxim Laurentiu, Saito Morihiko, Schürmann Jörg. . ‘Hirzebruch-Milnor classes of complete intersections.’ Adv. Math. 241: 220-245. doi: 10.1016/j.aim.2013.04.001.

  • Deninger C. . ‘Higher regulators and Hecke L-series of imaginary quadratic fields I.’ Invent. math. 96: 1-69.
  • Cuntz J. . ‘Universal extensions and cyclic cohomology.’ C. R. Acad. Sci. Paris Sér. I Math. 309, No. 1: 5--8.
  • Deninger C. . Higher regulators and Hecke $L$-series of imaginary quadratic fields. I.’ Invent. Math. 96, No. 1: 1--69. doi: 10.1007/BF01393970.
  • Schneider P. . ‘Motivic Iwasawa theory.’ In Algebraic number theory, 421--456. Boston, MA: Academic Press.

  • Cuntz J, Evans DE. . ‘Some remarks on the C*-algebras associated with certain topological Markov chains.’ Math. Scand. 48, No. 2: 235--240.
  • Cuntz J. . ‘A class of C*-algebras and topological Markov chains II. Reducible chains and the Ext-functor for C*-algebras.INVENTIONES MATHEMATICAE 63, No. 1: 25-40. doi: 10.1007/BF01389192.
  • Cuntz J. . ‘K-theory for certain C*-algebras. II.’ J. Operator Theory 5, No. 1: 101--108.
  • Cuntz J. . ‘K-theory for certain C*-algebras.’ ANNALS OF MATHEMATICS 113, No. 1: 181-197.

  • Cuntz J, Pedersen GK. . ‘Equivalence and KMS states on periodic C*-dynamical systems.’ J. Funct. Anal. 34, No. 1: 79--86. doi: 10.1016/0022-1236(79)90026-0.
  • Cuntz J. . ‘Noncommutative Haar measure and algebraic finiteness conditions for simple C*-algebras.’ In Algébres d'opérateurs et leurs applications en physique mathématique (Proc. Colloq., Marseille, 1977), 113--133. Paris: CNRS.
  • Cuntz J, Pedersen GK. . ‘Equivalence and traces on C*-algebras.’ J. Funct. Anal. 33, No. 2: 135--164. doi: 10.1016/0022-1236(79)90108-3.
  • Schneider P. . Über gewisse Galoiscohomologiegruppen.’ Math. Z. 168, No. 2: 181--205. doi: 10.1007/BF01214195.

  • Cuntz J. . ‘Murray-von\thinspace Neumann equivalence of projections in infinite simple C*-algebras.’ Rev. Roumaine Math. Pures Appl. 23, No. 7: 1011--1014.
  • Cuntz J. . ‘Dimension functions on simple C*-algebras.’ Math. Ann. 233, No. 2: 145--153. doi: 10.1007/BF01421922.

  • Cuntz J. . ‘The structure of multiplication and addition in simple C*-algebras.’ Mathematica Scandinavica 40, No. 2: 215--233.
  • Cuntz J. . ‘Simple C*-algebras generated by isometries.’ COMMUNICATIONS IN MATHEMATICAL PHYSICS 57, No. 2: 173-185.

  • Cuntz J. . ‘Locally C*-equivalent algebras.’ J. Functional Analysis 23, No. 2: 95--106. doi: 10.1016/0022-1236(76)90068-9.
  • Cuntz J. . ‘On the continuity of semi-norms on operator algebras.’ Math. Ann. 220, No. 2: 171--183. doi: 10.1007/BF01351703.
  • Cuntz J. . „Eine Klasse von postliminalen gewichteten Shiftoperatoren.“ Arch. Math. (Basel) 27, No. 2: 188--198. doi: 10.1007/BF01224659.
  • Behncke H, Cuntz J. . ‘Local completeness of operator algebras.’ Proc. Amer. Math. Soc. 62, No. 1: 95--100.